# SDR R61A201707100511

- Difficulty date: June 19, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT SEAT TRACK FRAME 19, STRINGERS 16R - 17R. REMOVED CORRODED AREAS AND  INSTALLED REPAIR PARTS REF SRM 51-43-04.
